# SDR 98ZZZX2570

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AD
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000280
- Engine: Pwa JT15D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

WHILE DESCENDING FOR THE APPROACH, THE LEFT ENGINE LOST OIL PRESSURE AND A PRECAUTIONARY SHUT DOWN WAS ACCOMPLISHED.  THE PROBLEM WAS IDENTIFIED BY A DROP IN THE OIL PRESSURE GAUGE AND THE ILLUMINATION OF THE 'OIL LOW' ANNUNCIATOR.  APPARENT CAUSE:  LOSS OF OIL OUT THE BACK OF THE ENGINE.  THE AIRCRAFT WAS LANDED SUCCESSFULLY AND WITHOUT INCIDENT.
